# SDR RAIA2018905130001

- Difficulty date: May 13, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 40,365 hours, 25,287 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Obstructed
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, FOUND MAIN CABIN DOOR HARD TO OPEN. FOUND DEBRIS IN DOOR SEAL. CLEARED, CLEANED, AND LUBRICATED DOOR SEAL. COULD NOT DUPLICATE ERROR AFTER CLEANING. CHECKS GOOD AT THIS TIME.
